# SDR 623

- Difficulty date: November 30, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N506QS
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 623
- Aircraft time: 3,812 hours, 1,379 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 1159SCC5005
- Part serial: 0128
- Condition: Malfunctioned
- Location: Zone 300
- Part time: 3,812 hours, 1,379 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, SELECTED FLAPS TO UP BUT DID NOT MOVE.  FLAP/STAB FAIL MESSAGE, FLAP/STAB IND INOP MESSAGE.
